Posts

Showing posts from October, 2007

more drugs

I have been struggling with spasticity in the backs of my legs the past week or so. It's just natural that as I get over the fevers caused by the Rebif that something new crops up. This isn't so bad as far as the spasticity I've felt Before Steroids. My legs are tight, but I don't have balance or walking problems... having to say something like that is pretty difficult, but there it is. My major concern is losing the ability to walk, my Neurologist always listens carefully when I describe any problems with my legs, or balance. But. The good news is that my recovery After Steroids has been remarkable. I only have a bare glimmer of pain/numbness in my toes, only periodic parasthesia in various place, but not in my legs at all.

Kris and I went in for another visit with my Neuro just yesterday. Due to my complaints about stiff legs, even though I'm adhering to the stretching regimen provided by my therapist, was a concern. She proscribed Baclofen to help relie…

BLAH!

OK, this is ridiculous I feel so crappy at the moment. I've been sick all weekend with a head cold, fever, completely clogged up nose... And now, I have a fever of 101.2! This is one hour after I took my Advil and one hour BEFORE taking the Rebif, which gives me a fever! Ugh, I don't know what to do for myself tonite, I hope I can have some comfort from the endless drugs...

To top it all off, my injection for tonite goes into my left buttock, it's like salt on the wounds! Wish me luck.

injection day 22

Yes, 22!! Holy crap!

Finishing up the first month of full dosage injections. Many more left, but this was bound to be the hardest due to injection site reactions, flu symptoms. So far, I've only had a couple injection reactions, first in my left leg, then in my left stomach. The stomach one was brutal, I tried using a cold compress because they had been painful recently. It instantly bruised and is just starting to go down after 1.5 weeks. The fevers I feel like I have under control with an Advil regimen before and after and during the next day. I don't necessarily like the idea of taking ibuprofen every day so I plan to follow up with my neuro on any particular side effects are possible with it.

Blood, needles, no problem! But sitting at my table getting ready and facing the reality I have MS three times a week is hard. Especially now, my sumptoms have almost completely subsided. I feel good, healthy and I'm playing great on my indoor team. But I had decided to dig into the…

fevers regularly after injection

That has been the theme of my last week and a half or so. It coincides of course with stepping up to a full dosage. Last Thu. night, I had a fever of 101, I stayed home from my soccer game even though I had really wanted to play, but it was at 10pm and Kris convinced me it was a bad idea. It's odd to have a fever from the injection, because I don't have the normal symptoms that go along with fevers -- no headache, runny nose, cough... But, it does wipe me out a bit, and the fever/chills/sweating is uncomfortable.

Fortunately, advil holds the fever at bay. I've been stubborn a few times and not taken it, as well as skipping it while on a business trip. THAT was a bad idea, I had no thermometer so I don't know what my temp was, but this past Monday was a horrible experience.

First of all, injecting yourself while alone in a hotel room just doesn't feel right, it made me feel lonely, thinking, 'what the hell has gotten me to this point!??' I had no advil …